Követés
Zhilan feng
Cím
Hivatkozott rá
Hivatkozott rá
Év
On the computation of ro and its role on
C Castillo-Chavez, Z Feng, W Huang
Mathematical approaches for emerging and reemerging infectious diseases: an …, 2002
6182002
Mathematical models in epidemiology
F Brauer, C Castillo-Chavez, Z Feng
Springer, 2019
4782019
A model for tuberculosis with exogenous reinfection
Z Feng, C Castillo-Chavez, AF Capurro
Theoretical population biology 57 (3), 235-247, 2000
4612000
To treat or not to treat: the case of tuberculosis
C Castillo-Chavez, Z Feng
Journal of mathematical biology 35 (6), 629-656, 1997
4331997
Competitive exclusion in a vector-host model for the dengue fever
Z Feng, JX Velasco-Hernández
Journal of mathematical biology 35 (5), 523-544, 1997
4331997
Optimal control of treatments in a two-strain tuberculosis model
E Jung, S Lenhart, Z Feng
Discrete & Continuous Dynamical Systems-B 2 (4), 473, 2002
3402002
Global stability of an age-structure model for TB and its applications to optimal vaccination strategies
C Castillo-Chavez, Z Feng
Mathematical biosciences 151 (2), 135-154, 1998
2191998
Recurrent outbreaks of childhood diseases revisited: the impact of isolation
Z Feng, HR Thieme
Mathematical biosciences 128 (1-2), 93-130, 1995
1971995
Emergence of HIV-1 drug resistance during antiretroviral treatment
L Rong, Z Feng, AS Perelson
Bulletin of mathematical biology 69 (6), 2027-2060, 2007
1932007
A two-strain tuberculosis model with age of infection
Z Feng, M Iannelli, FA Milner
SIAM journal on applied mathematics 62 (5), 1634-1656, 2002
1712002
Epidemiological models with non-exponentially distributed disease stages and applications to disease control
Z Feng, D Xu, H Zhao
Bulletin of mathematical biology 69 (5), 1511-1536, 2007
1502007
Modeling within-host HIV-1 dynamics and the evolution of drug resistance: trade-offs between viral enzyme function and drug susceptibility
L Rong, MA Gilchrist, Z Feng, AS Perelson
Journal of Theoretical biology 247 (4), 804-818, 2007
1472007
On the role of variable latent periods in mathematical models for tuberculosis
Z Feng, W Huang, C Castillo-Chavez
Journal of dynamics and differential equations 13 (2), 425-452, 2001
1452001
Dynamics of two-strain influenza with isolation and partial cross-immunity
M Nuño, Z Feng, M Martcheva, C Castillo-Chavez
SIAM Journal on Applied Mathematics 65 (3), 964-982, 2005
1422005
Endemic models with arbitrarily distributed periods of infection I: fundamental properties of the model
Z Feng, HR Thieme
SIAM Journal on Applied Mathematics 61 (3), 803-833, 2000
1412000
Modeling TB and HIV co-infections
LIW Roeger, Z Feng, C Castillo-Chavez
Mathematical Biosciences & Engineering 6 (4), 815, 2009
1402009
Mathematical analysis of age-structured HIV-1 dynamics with combination antiretroviral therapy
L Rong, Z Feng, AS Perelson
SIAM Journal on Applied Mathematics 67 (3), 731-756, 2007
1392007
Final and peak epidemic sizes for SEIR models with quarantine and isolation
Z Feng
Mathematical Biosciences & Engineering 4 (4), 675, 2007
1262007
Homoclinic bifurcation in an SIQR model for childhood diseases
LI Wu, Z Feng
Journal of differential equations 168 (1), 150-167, 2000
1232000
Effects of habitat destruction and resource supplementation in a predator–prey metapopulation model
RK Swihart, Z Feng, NA Slade, DM Mason, TM Gehring
Journal of Theoretical Biology 210 (3), 287-303, 2001
1172001
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20